| Catalog Number |
0066213 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/19/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The immucor laboratory tested retention product on 01feb2018, which performed as expected.The immucor laboratory also tested a returned blood sample from the customer site with retention product on 25jan2018, which yielded ntd outcomes, and as a result the customer's issue was not reproduced or confirmed.Immucor performed a dhr review on 30jan2018 which showed that the product met all specifications before being released to market.(b)(4).
Event or Problem Description
On (b)(6) 2018, a european (b)(6) customer site reported an unexpected negative antibody screen when using capture-r ready-screen (pooled cells) with a galileo neo instrument.